# SDR 9613459998

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  GEAR WAS RECYCLED WITH SAME RESULTS.  CREW PERFORMED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT NOSE GEAR DOOR OUT OF ADJUSTMENT. ADJUSTED DOOR TO PROPER RIGGING.  ALSO, LUBRICATED NOSE GEAR ASSEMBLY.  OPERATIONAL CHECK NORMAL ON TEST FLIGHT. AIRCRAFT RETURNED TO SERVICE.
